MathSciNet Relay Station
MathSciNet bibliographic data
MR833419 35K57 (35B05)
Brunovský, P.; Fiedler, B. Simplicity of zeros in scalar parabolic equations. J. Differential Equations 62 (1986), no. 2, 237–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement